# SDR ORJA99245

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Row 24 Def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - EMERGENCY LIGHTS ROW 21 THROUGH 24 INOPERATIVE.  FOUND SHORTED WIRE AT SEAT 24 DEF.  REPAIRED WIRE AND REMOVED AND REPLACED BATTERY PACK AT ROW 21.  EMERGENCY LIGHTS OPS CHECK GOOD.  (M)
